MathSciNet Relay Station
MathSciNet bibliographic data
MR1218844 60K25 (90B22)
Kelly, F. P.; Laws, C. N. Dynamic routing in open queueing networks: Brownian models, cut constraints and resource pooling. Queueing Systems Theory Appl. 13 (1993), no. 1-3, 47–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement